Solutions of a Class of Deviated-Advanced Nonlocal Problems for the Differential Inclusion ð ‘¥ 1 ( ð ‘¡ ) ∈ ð ¹ ( ð ‘¡, ð ‘¥ ( ð ‘¡ ) )
A. M. A. El-Sayed,
E. M. Hamdallah and
Kh. W. Elkadeky
Abstract and Applied Analysis, 2011, vol. 2011, 1-9
Abstract:
We study the existence of solutions for deviated-advanced nonlocal and integral condition problems for the differential inclusion ð ‘¥ 1 ( ð ‘¡ ) ∈ ð ¹ ( ð ‘¡ , ð ‘¥ ( ð ‘¡ ) ) .
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/476392.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/476392.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:476392
DOI: 10.1155/2011/476392
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().